Vol. 81, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Triangulable subalgebras of Lie p-algebras

David J. Winter

Vol. 81 (1979), No. 1, 273–281
Abstract

Triangulability of p-algebras of a Lie p-algebra L is discussed. Necessary and sufficient conditions are determined that the maximal triangulable subalgebras of the p-subalgebras of L be the normalizers of their maximal nilsubalgebras. The maximal triangulable ideals of L are located within a specific interval of a canonical ascending chain of ideal terminating in the solvable radical of L.

Mathematical Subject Classification 2000
Primary: 17B50
Milestones
Received: 4 November 1977
Published: 1 March 1979
Authors
David J. Winter